Buy Needles And Syringes With No Prescription
M4B Store Banner
spc
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
sunrise
ESPECIL-2
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

controlling face bloat

Status
Not open for further replies.

tdura222

New member
Newbies
Joined
Apr 6, 2017
Messages
1
if there is one side im sensitive with, its facial bloat. anythingn over trt levels and i moon face it up.

is this purely an estrogen thing? and i need to up my AI dose?

i stick with
tren, test, mast

as my main compounds.

or is there something else from one of these compounds that causes it?

i want to make sure i have it dialed in this time, as its the only side that hit me my first three cycles
 
Last edited:

Gymjunkie38

New member
Registered
Joined
Jul 3, 2016
Messages
122
if there is one side im sensitive with, its facial bloat. anythingn over trt levels and i moon face it up.

is this purely an estrogen thing? and i need to up my AI dose?

i stick with
tren, test, mast, dhb

as my main compounds.

or is there something else from one of these compounds that causes it?
What's your diet look like 80 percent of water retention is caused by diet . too many simple carbs and sodium imbalance .

Sent from my LG-H830 using Tapatalk
 

ILIFT2LIVE

Banned
Joined
Mar 19, 2017
Messages
27
Could be that or estrogen related. Or a combination of both. Are you using an ai?


Sent from my iPhone using Tapatalk Pro
 

Jam1777

Member
Registered
Joined
Mar 17, 2017
Messages
85
What's your diet look like 80 percent of water retention is caused by diet . too many simple carbs and sodium imbalance .

Sent from my LG-H830 using Tapatalk
This is what causes bloat for me. If I eat clean and watch my sodium intake my face stays lean looking.
 

S.V.2.D.

New member
Registered
Joined
Jun 13, 2019
Messages
51
Consider adding "DIM" monitor sodium intake and stay super hydrated
 

Black Beard

Active member
Registered
Joined
Feb 26, 2016
Messages
553
if there is one side im sensitive with, its facial bloat. anythingn over trt levels and i moon face it up.

is this purely an estrogen thing? and i need to up my AI dose?

i stick with
tren, test, mast

as my main compounds.

or is there something else from one of these compounds that causes it?

i want to make sure i have it dialed in this time, as its the only side that hit me my first three cycles
The only thing that ever worked for me was switching to testosterone propionate. I have never looked back.

I can be single digit body fat, hydrate well, normal carb intake and low E2, i will get moon face even on HRT doses of enanthate.


I can take a gram of test prop, take no AI, and eat high carbs with no face bloat. I love it, and in terms of energy and well-being, i can actually "feel it".

You hear a lot of guys say, "man, i'm disappointed after taking testosterone, i thought i would feel amazing". I get that feeling on test prop. I run it year round.
 

Big-Dan

Banned
Joined
Jan 28, 2014
Messages
60
Enanthate is the only test that gives me face bloat
 

Rogue

IFBB PRO
IFBB PROS
Registered
Joined
Jun 5, 2004
Messages
786
Water retention from Aromatization is different from the face bloat OP is asking about.
Moon-face, Buffalo neck and the roundness associate with initial use of AAS is a factor of elevated cortical hormones, aldosterone and an imbalance of glucocorticominerals.
While estrogen elevation may cause you checks to puff up, this is different.
When initially using AAS, before HPTA shutdown, the body will interpret exogenious administered hormones as a foreign material, a stressor... in response it will elevate its own production ofspecific hormones to counter that. Until the body adapts or shuts down the "new user" will experience a mild case of cushing syndrome.... This varies with individuals.
So Dianabol has a notorious reputation of doing this, thats because of feedback from first time users. For someone like me, I get shredded on Dianabol and thats because after years of doing what I have, my body does not counter it.
 

fitzchivalry

Active member
Registered
Joined
Apr 3, 2008
Messages
368
Water retention from Aromatization is different from the face bloat OP is asking about.
Moon-face, Buffalo neck and the roundness associate with initial use of AAS is a factor of elevated cortical hormones, aldosterone and an imbalance of glucocorticominerals.
While estrogen elevation may cause you checks to puff up, this is different.
When initially using AAS, before HPTA shutdown, the body will interpret exogenious administered hormones as a foreign material, a stressor... in response it will elevate its own production ofspecific hormones to counter that. Until the body adapts or shuts down the "new user" will experience a mild case of cushing syndrome.... This varies with individuals.
So Dianabol has a notorious reputation of doing this, thats because of feedback from first time users. For someone like me, I get shredded on Dianabol and thats because after years of doing what I have, my body does not counter it.
I have noticed and agree with this. For years, I would blame it on estrogen as that is what most would proclaim but it would happen with Tren, etc.

What would be the best way to combat this? Ride it out or increase dose more slowly? Your body eventually gets used to it even if you go off that substance and the effect is gone next time you use it or just less pronounced?
 

UsmcOldSchoolMuscle

Active member
Registered
Joined
Jul 25, 2014
Messages
317
I have noticed and agree with this. For years, I would blame it on estrogen as that is what most would proclaim but it would happen with Tren, etc.

What would be the best way to combat this? Ride it out or increase dose more slowly? Your body eventually gets used to it even if you go off that substance and the effect is gone next time you use it or just less pronounced?
I would think that starting at low doses and slowly ramping up would help mitigate or even prevent these symptoms.
 
Last edited:
Status
Not open for further replies.

Staff online

  • pesty4077
    Moderator/ Featured Member / Kilo Klub

Forum statistics

Total page views
503,861,729
Threads
123,751
Messages
2,365,421
Members
155,266
Latest member
xsyst
Top